Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2017 | Journal Article | IST-REx-ID: 560   OA
Gerencser, Mate, Arnulf Jentzen, and Diyora Salimova. “On Stochastic Differential Equations with Arbitrarily Slow Convergence Rates for Strong Approximation in Two Space Dimensions.” Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences 473, no. 2207 (2017). https://doi.org/10.1098/rspa.2017.0104.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 642   OA
Gerencser, Mate, and István Gyöngy. “Localization Errors in Solving Stochastic Partial Differential Equations in the Whole Space.” Mathematics of Computation 86, no. 307 (2017): 2373–97. https://doi.org/10.1090/mcom/3201.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi, Max, and Jan Maas. “Entropic Ricci Curvature Bounds for Discrete Interacting Systems.” The Annals of Applied Probability 26, no. 3 (2016): 1774–1806. https://doi.org/10.1214/15-AAP1133.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas, Jan, and Daniel Matthes. “Long-Time Behavior of a Finite Volume Discretization for a Fourth Order Diffusion Equation.” Nonlinearity 29, no. 7 (2016): 1992–2023. https://doi.org/10.1088/0951-7715/29/7/1992.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar, Matthias, Jan Maas, and Prasad Tetali. “Discrete Ricci Curvature Bounds for Bernoulli-Laplace and Random Transposition Models.” Annales de La Faculté Des Sciences de Toulouse 24, no. 4 (2015): 781–800. https://doi.org/10.5802/afst.1464.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar, Matthias, Jan Maas, and Michiel Renger. “From Large Deviations to Wasserstein Gradient Flows in Multiple Dimensions.” Electronic Communications in Probability 20 (2015): 89. https://doi.org/10.1214/ECP.v20-4315.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas, Jan, Martin Rumpf, Carola Schönlieb, and Stefan Simon. “A Generalized Model for Optimal Transport of Images Including Dissipation and Density Modulation.” ESAIM: Mathematical Modelling and Numerical Analysis 49, no. 6 (2015): 1745–69. https://doi.org/10.1051/m2an/2015043.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: Chicago

Export / Embed